MAUDE Adverse Event Report: SORIN GROUP ITALIA MEMO 3D RECHORD

SORIN GROUP ITALIA MEMO 3D RECHORD
Model Number MRCS32
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/05/2016
Additional Manufacturer Narrative
The testing method will be determined upon receipt of additional information.Information regarding the reason for explant and the availability of the device is not available at this time.The manufacturer is reporting this event in a conservative manner.
 
Event or Problem Description
The manufacturer received a patient tracking form on 24-oct-2016 of the following: a memo 3d rechord was implanted and then explanted on (b)(6) 2016 at the (b)(6) medical center.
 
Event or Problem Description
The surgeon felt that the memo 3d rechord repair was insufficient after doing the implant and a resection.He decided a repair was not sufficient and he needed to replace the valve completely.He used a medtronic mitral valve instead.The patient did fine after the replacement.

Brand Name
MEMO 3D RECHORD
Common Device Name
MEMO 3D RECHORD
Manufacturer (Section D)
SORIN GROUP ITALIA
via crescentino sn
saluggia,
MDR Report Key6142456
Report Number3005687633-2016-00023
Device Sequence Number16455786
Product Code KRH
UDI-Device Identifier08022057015099
UDI-Public(01)08022057015099(240)ICV1334(17)210525
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2021
Device Model NumberMRCS32
Device Catalogue NumberICV1334
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2016
Supplement Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR